MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, CANNULA 6.5MM 2 ROT STCKS (SPEED-LOCK); ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, CANNULA 6.5MM 2 ROT STCKS (SPEED-LOCK); ACCESSORIES, ARTHROSCOPIC
Model Number 0377031650
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that the o-ring broke off the cannula and went missing during procedure.Note that an x-ray was called due to the missing o-ring and no missing object was found inside the patient.The procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: o-ring broke.Probable root cause: poor autoclave reliability, use error.The reported failure mode will be monitored for future reoccurrence.Manufacture date is not known.

Brand Name
PKG, CANNULA 6.5MM 2 ROT STCKS (SPEED-LOCK)
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10402092
Report Number0002936485-2020-00340
Device Sequence Number3105315
Product Code NBH
UDI-Device Identifier07613327057782
UDI-Public07613327057782
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0377031650
Device Catalogue Number0377031650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2020
Supplement Date Received by Manufacturer07/17/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1